Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

anyone on them or tried them?

ive been told by 3 different doctors over the past year that i need to try them

but im so worried about the side effects

what does everyone think?

(and, please, no SSRIS ARE THE DEVILS WORK, THEY DONT HELP ANYTHING and also no THEY ARE MIRACLE DRUGS: just straight, honest answers, taking everything into effect)

xx

hope all is well you everyone

Link to comment
Share on other sites

bump

im a guy, so ive been able to start taking st johns wort whilst im on accutane. ive found it makes me a little less edgy which is very nice. ive also stopped crying which is nice. i know women cannot take it whilst on the pill (as it stops it from working) though if you want a drug with less side effects, it seems to be a go :)

unless you want to just become happy naturally ! (bad joke) :D

Link to comment
Share on other sites

i've taken them. they don't turn you from sad to happy though. for me it was more like sad thoughts to no thoughts at all. very numbing, almost making me like a zombie...but hey i didn't have bad thoughts.

i think you'd need to see a psychologist to get a full turnaround.

Link to comment
Share on other sites

Yeh, I've taken them too and I agree with Squirtle. Psychologist + meds = the best guaranteed road to recovery.

I also must add that it's also very difficult to get off SSRIs so for those who are considering taking them, I would think twice before getting on them in the first place.

Edited by maggipie
Link to comment
Share on other sites

I'm taking Prozac for depression and Ativan for anxiety. It helps me cope with emotions and life. It does not make me feel like a zombie. Some other depression medicines I tried did though. You have to find the right one - with a psychiatrist.

Most of the times depression and/or anxiety is an imbalance in your brain. These medicines get the chemicals working right so you can feel "normal" again.

Edited by Sapphire Lily
Link to comment
Share on other sites

When I was in my teens I took Prozac for a year and was switched to Pamerol, then back to Prozac. I could barely eat on Prozac. The appetite was completely gone. I also couldn't sleep well which is why my doctor switched to Pamerol. All I did was eat and sleep on that drug so he switched me back to Prozac at a lower dosage. That did the trick. The zombie-like symptoms were present in the beginning, but with each month they slowly dissipated until I felt like myself again. Honestly, I liked that because I was so depressed that feeling like a zombie was almost a blessing - I didn't worry or over analyze everything. When my mood started to lift, I had better control over my emotions and was able to gain enough strength (emotionally) to address the underlying issues that were bringing me down in the first place.

In my 20's I went back on Prozac again for a year. I had severe cystic acne then and although the antidepressents didn't do anything in the way of clearing that up, it once again helped bring the anguish to a halt while I worked on my self esteem and life issues.

Good luck to you with whatever you decide.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×